MDJunction - People Helping People
 
Ask a Question
07/01/2010 02:24 AM

Better day today

RickEJ
RickEJ  
Posts: 7373
Group Leader
I'm an Advocate

OK I think the Seroquel is about cleared out of my system. I can type again without straining my brain.

I slept 6 1/2 hours. No more racing thoughts and I feel focused and not zoning out. So far no depression from the Zyprexa just stability Smile woo hoo! I'm looking forward to the long weekend. The weather is supposed to be nice so I can work in the yard. My goal is to finish the retaining wall & complete the upper 3x6 pond, also layout and start the excavation of the 6x9 lower pond. Still working on the main waterfall container. I'm making my own since it costs $120 to buy one. Its kind of expensive for a 2 gallon plastic container. I picked up a rectangle 2 gallon container for $6.00 and I'm pretty sure I can modify it to make the waterfall. I already have installed the hose connector in the side, now I just have to figure out how to attach the extension for the fall Smile

Post edited by: RickEJ, at: 07/01/2010 02:26 AM

Reply

07/01/2010 06:32 AM
shaz66
shaz66  
Posts: 802
Member

I wish you lived by me. I would love to have some landscaping, and yardwork done. You sure do seem energetic. Do you have any secrets to where you get that energy, and motivation?

07/01/2010 06:40 AM
FatherKarras
FatherKarras  
Posts: 3261
VIP Member
I'm an Advocate

Yeah--MANIA. Laughing

Just kidding, just kidding...don't grab the torches and pitchforks


07/01/2010 07:51 AM
Joy75
Joy75  
Posts: 16593
Group Leader
I'm an Advocate

Sounds like it's going smooth for you. I'm happy you are feeling better. You have a lot planned this weekend! I hope you get it all done. Enjoy the nice weather. Stay strong. Hugs

07/01/2010 08:18 AM
RickEJ
RickEJ  
Posts: 7373
Group Leader
I'm an Advocate

Eating right, sleep well, get some exercise even if its just a small walk, and have a routine. All these things help me with energy Smile

07/01/2010 08:53 AM
RobsBaby
RobsBabyPosts: 91
Member

Rick, I am SO glad to read your post and hear of the exciting things you have planned to do this holiday weekend! I am almost jealous - need to practice your recipe for success...mostly the exercise and routine are what I need to focus on. Sounds like it's all coming together for you! How wonderful! Enjoy! Hugs!

07/07/2010 07:13 PM
Spiderwoman
Spiderwoman  
Posts: 813
Member

Hi Rick,

Currently at night I take 600M or 800M or Serequel to help with sleep. I am on six different meds but I suspect that I am having side effects from it, such as...getting up in the morning. I can sleep anywhere from 6-12 hours and no matter what in the morning, I have a headache and a cloudy "hangover" feeling. Did it do that to you? Luckily this is the most prominent side effect I'm having from my meds. It has not given me the munchies at all which is good so I have not gained weight. I'm just trying to figure out if it's the Serequel making me feel this way, which I highly suspect.


07/08/2010 01:17 AM
RickEJ
RickEJ  
Posts: 7373
Group Leader
I'm an Advocate

I would bet on the Seroquel. I get groggy in the morning from it.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved